Change search
ReferencesLink to record
Permanent link

Direct link
The Perturbation and ADAE Index of a Degenerated Hyperbolic System
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.ORCID iD: 0000-0003-4950-6646
2009 (English)Article in journal (Refereed) Published
Abstract [en]

We consider a linear version of the zero Mach-number limit of the Euler equations of compressible fluid flow. This system turns out to be a coupled hyperbolic/parabolic equation with coupled, time-dependent boundary conditions. Using the theory of abstract differential-algebraic equations it is shown that the frozen coefficient system has ADAE index 1. Moreover, the much stronger result is proven that the system has time-perturbation index one and space-perturbation index two even in the case of time-dependent boundary conditions. The results are stated in terms of the original physical variables. The estimates agree well with numerical experiments.

Place, publisher, year, edition, pages
2009. Vol. 53, no 1-2, 103-127 p.
Keyword [en]
Differential-algebraic equations, partial differential-algebraic, equations, abstract differential-algebraic equations, perurbation index, differential-algebraic equations, unbounded control, operators
URN: urn:nbn:se:kth:diva-18189DOI: 10.1007/s00025-008-0304-6ISI: 000263489800008ScopusID: 2-s2.0-67650630298OAI: diva2:336235
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2010-12-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Hanke, Michael
By organisation
Numerical Analysis, NA

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link